# SDR FDEA200909023253

- Difficulty date: September 2, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 60,161 hours, 8,619 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7740505
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - LT STA 1861 - STA 1901 X= 107 SEAT TRACK FOUND CORROSION.  REMOVED AND REPLACED    FROM STA 1831 TO STA 2007 X= 107 IAW SRM 51-31-01 REV 41.  REPAIR CLASSIFIED AS   MAJOR IAW GMM 6-2-100, REV. 107.
